SOME RESULTS ON GENERALIZED SASAKIAN SPACE FORMS WITH QUARTER SYMMETRIC METRIC CONNECTION

Main Article Content

B. SHANMUKHA
VENKATESHA .

Abstract

In this paper, we studied generalized Sasakian space forms admitting Sasakian structure with respect to the quarter symmetric metric connection and the locally ϕ-symmetric, η-recurrent, ϕ-recurrent and flatness of projective curvature tensor on generalized Sasakian space forms. We establish the relation between the Riemannian connection and the quarter symmetric metric connection.

Keywords:
Sasakian space forms, Riemannian connection, quarter symmetric metric connection, flatness of projective cuvature tensor

Article Details

How to Cite
SHANMUKHA, B., & ., V. (2018). SOME RESULTS ON GENERALIZED SASAKIAN SPACE FORMS WITH QUARTER SYMMETRIC METRIC CONNECTION. Asian Journal of Mathematics and Computer Research, 25(3), 183-191. Retrieved from https://www.ikprress.org/index.php/AJOMCOR/article/view/774
Section
Original Research Article